| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an 840 ventilator had a screen blocked due to being dropped and damaged.The ventilator was not on a patient at the time of the event.The service engineer replaced the gui cpu (graphical user interface central process unit) and backlight inverter to correct the issue.The unit passed all testing and operates within the manufacturing specifications.
Additional Manufacturer Narrative
This medwatch report was inadvertently submitted.The issue reported does not meet the criteria of reportability.If information is provided in the future, a supplemental report will be issued.